Coverings Sets for Plane Lattices.

J.M. Wills; S. Vassallo

Monatshefte für Mathematik (1996)

  • Volume: 121, Issue: 4, page 381-390
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wills, J.M., and Vassallo, S.. "Coverings Sets for Plane Lattices.." Monatshefte für Mathematik 121.4 (1996): 381-390. <>.

author = {Wills, J.M., Vassallo, S.},
journal = {Monatshefte für Mathematik},
keywords = {minimal width; diameter; covering; lattice; convex body},
number = {4},
pages = {381-390},
title = {Coverings Sets for Plane Lattices.},
url = {},
volume = {121},
year = {1996},

AU - Wills, J.M.
AU - Vassallo, S.
TI - Coverings Sets for Plane Lattices.
JO - Monatshefte für Mathematik
PY - 1996
VL - 121
IS - 4
SP - 381
EP - 390
KW - minimal width; diameter; covering; lattice; convex body
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.